# SDR SWAA2022012117746

- Difficulty date: May 4, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SLIDE SEAL MISSING TEFLON RUB STRIP COATING & CRACKED / REMOVED RT HORIZONTAL STAB LWR SLIDE SEAL PER AMM 53-31-31-000-803. 56207C 22MAY17 INSTALLED NEW R/H HORIZONTAL STAB LWR SLIDE SEAL IAW AMM 53-31-31-400-803 STEP 5.B.(1);(3)-(6);(8)-(12).; AND 5.C.(1)-(3).
